I am a 33 year old female, never been pregnant, never really had any issues with irregular periods. I was on orthotricyclen pretty much continuously from age 18 to 28. I took a 2 year break from birth control. A little over 2 years ago I wanted to go back on birth control. I was prescribed lo loestrin. My first year on it I had a period about every other month right at the end/beginning of the next pill pack. The second year I stopped getting a period altogether. When I went for my pap smear and check up in October the doctor said that was a good thing and prescribed me another year of Lo Loestrin.
At this doctors visit she also noticed that I had B.V and gave me some medicine for that. A day after I inserted the medicine a lot of clumpy brown blood came out. This was at the end of the pill pack so it didn't alarm me too much, although it was weird to be getting a period after not having one for so long.
At the end of the next pill pack I got just a little bit of spotting. At he beginning of this months pack I got a UTI (I am very prone to them, I get them at least once a year) and was prescribed macrobid.
This brings us to today. I am in the middle of week 3 of the pill pack and very crampy and having what is a heavy period for me.
I am leaving tomorrow to visit family for a week and really can't get to a doctor. Do you think these symptoms are a sign of something serious? Is it normal to get side effects from a pill 2 years in? Or is my body just behaving weirdly from the infections. I want to also mention that I have been under tremendous stress the past few months. My brother died suddenly in August at the age of 26. On top of dealing with my grief and trying to help my family I have been under great stress at my job.
Thanks in advance.